Communications in Mathematical Analysis

An Algorithm for the Truncated Matrix Hausdorff Moment Problem

Abdon E. Choque Rivero and Sergey M. Zagorodnyuk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we obtain an algorithm for the truncated matrix Hausdorff moment problem with an odd number of given moments. The coefficients of the corresponding linear fractional matrix transformation can be calculated using the prescribed moments. No conditions besides solvability are assumed for the moment problem. The question of the determinateness of the moment problem is answered by (a part of) the algorithm as well. Several examples are provided.

Article information

Commun. Math. Anal., Volume 17, Number 2 (2014), 108-130.

First available in Project Euclid: 18 December 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45] 44A60: Moment problems 47B25: Symmetric and selfadjoint operators (unbounded)

Hausdorff matrix moment problem self-adjoint contractive extensions


Choque Rivero, Abdon E.; Zagorodnyuk, Sergey M. An Algorithm for the Truncated Matrix Hausdorff Moment Problem. Commun. Math. Anal. 17 (2014), no. 2, 108--130.

Export citation